I don't have a yeast infection but I've had a lot of itchiness around the vaginal area. I take this drug for high blood pressure and low potassium.
Could spironolactone cause itchiness around the vaginal area?
Question posted by gkenwill on 26 Sep 2014
Last updated on 12 October 2014
Spironolactone could maybe cause you to have some dry itching in your vagina area which could maybe cause you to think that you have a yeast infection I would watch for other symptoms of a yeast infection like chunky white cottage cheese like discharge and also redness and swelling of the vulva and if it is concerning in if you have any oder or coloring in your discharge to definitely go see your doctor and have it checked out but I don't think it would be uncommon for you to maybe get a little dry and may be itchy down there from that medication.
- Spironolactone uses and safety info
- Spironolactone information for Healthcare Professionals (includes dosage details)
- Side effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.